# SDR F3LA200200273

- Difficulty date: September 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED RT WING LEADING EDGE AT INBD END OF NR 5 SLAT GOUGED.  REPAIRED DAMAGE PER SRM 51-70-17, FIGURE 19.
